# SDR 03FDEA01693

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP TRACK MOUNT BRACKETS CORRODED ON FACES (3 OF 4 ).   CLOSING ACTION ON 10/02/03.PN. N/R N01283. REMOVED CORRODED BRACKETS, FOUND WITHIN  LIMITS IAW SRM 51-21-01, FAB NEW BUSHUINGS ON TRAVLER T2/370669 IAW EA8-5750-73196, INSTALLED NEW BUSHINGS IAW E.A.8-5750-73196.  REWORKED AREAS ON N/R S00010.  IAW E.A. 8-5750-73196.
